# SDR DALA2024020501525

- Difficulty date: February 3, 2024
- Submitted: February 5, 2024
- Operation: Air carrier
- Aircraft: N940DU
- Make and model: Boeing 737-9GPER
- Aircraft serial: 38723
- Aircraft time: 23,475 hours, 16,619 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Baffle
- Part number: UNKNOWN
- Condition: Cracked
- Location: Bs 500g-500h
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 0187051) FWD CARGO COMPARTMENT R/H FLOOR BAFFLE STA 500G-500H CRACKED. REMOVED AND REPLACED CRACKED FWD CARGO R/H FLOOR BAFFLE STA 500G-STA 500H IAW B737 SRM 51-40-02-0G-0 4.A.C AND FIG 8, AND BOEING DWG 143A7505. REMOVED AND REPLACED FWD CARGO R/H FLOOR BAFFLE @STA 500G-500H IAW B737 SRM 51-40-02-0G AND BOEING DWG 143A7505.
